Citation: Anonymous. "An Emetic Experience: An Experience with Calamus (exp9285)". Erowid.org. Jul 15, 2002. erowid.org/exp/9285
||(pill / tablet)
I have been researching countless hours on the subject of 'legal highs,' which has been an educating experience. I have experimented with a few herbal concoctions, including Nutmeg (Myrstica Fragrans), Yohimbe Bark (Corynanthe Yohimbe), Indian Tobacco (Lobelia Inflata, also known as pukeweed), and homemade Absinthe. All of these experiments have been at least rewarding, if not fun. I suggest all of you novice herbalists out there do the research before experimenting, especially when on Rx medications like myself.
But, back on the subject, I have recently been trying Calamus (Acorus Calamus) as a stimulant and possible hallucinogen. Based on a few reports in the vaults and elsewhere, Calamus sounded like a promising substance. So, last night I anxiously stuffed 8 'OO' size capsules with the freshly ground root. I decided I would wait until today to try it. So at about 12:30, I ingested all eight of them. I went to calculus class for an hour, feeling somewhat 'elated' and 'disconnected' from everything. After class, at about 1:50 PM, I noticed that I all of the sudden had to vomit. I casually walked to the men's room and vomited for about thirty seconds, and casually walked out. I felt better, and thought that was all of the nausea I would have to endure. Wrong. I felt hungry, so went to get a burger and fries. Bad move, because as soon as I got back to the dorm, I really had to vomit again. The burger and fries came back up. Uggghhh. This vomiting has been lasting for over three hours now (it's about 6:00 PM now). Not a fun day. I learned my lesson, and will probably not take Calamus again, or at least in lesser quantities and with Dramamine.
So here I am, five hours later, still a little nauseus and I feel like I may have to vomit again....
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.